Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 67, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 3, 2007, 5:09 PM CDT for La Crosse County, Monroe County, Wisconsin. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2007, 5:09 PM CDT (22:09 UTC)
- Expired
- Jul 3, 2007, 6:15 PM CDT
- In force
- 66 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
Counties La Crosse County, WI, Monroe County, WI
The radar
The La Crosse radar (KARX), 35 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 5:23 PM CDT | HAIL 0.25 | Sparta, WI | WIND GUSTS TO 45 MPH HAVE ALSO BEEN REPORTED OVER THE PAST 5 MINUTES AROUND SPARTA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 12:10 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.2 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 032208
SVRARX
WIC063-081-032315-
/O.NEW.KARX.SV.W.0067.070703T2209Z-070703T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
509 PM CDT TUE JUL 3 2007
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LA CROSSE COUNTY IN WEST CENTRAL WISCONSIN...
SOUTHERN MONROE COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 615 PM CDT
* AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HIGHWAY 162 AND COUNTY T...OR ABOUT 10 MILES NORTHWEST OF SPARTA...
AND MOVING SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BANGOR AND COUNTY ROADS D E AND E AROUND 510 PM...
THE CATARACT LOOKOUT POINT AND ROCKLAND AROUND 515 PM...
MIDDLE RIDGE AROUND 520 PM...
SPARTA AND HIGHWAY 33 AND COUNTY Y AROUND 525 PM...
FORT MC COY AND FARMERS VALLEY AROUND 530 PM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
LAT...LON 4408 9104 4395 9105 4372 9091 4373 9032
4396 9031
$$
SHEA7 follow-up statements
000
WWUS53 KARX 032218
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
517 PM CDT TUE JUL 3 2007
WIC063-081-032315-
/O.CON.KARX.SV.W.0067.000000T0000Z-070703T2315Z/
MONROE WI-LA CROSSE WI-
517 PM CDT TUE JUL 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN LA CROSSE AND SOUTHERN MONROE COUNTIES...
AT 513 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK SEVERE THUNDERSTORMS OVER EXTREME EASTERN LA CROSSE COUNTY
INTO MONROE COUNTY WISCONSIN. THE HEAVIEST RAIN WITH THESE STORMS
WAS JUST NORTHWEST OF SPARTA...WITH ANOTHER STRONG STORM NEAR
CASHTON...ALL MOVING SOUTHEAST AT 35 MPH.
* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
SPARTA AND HIGHWAY 33 AND COUNTY Y AROUND 520 PM...
FORT MC COY AND FARMERS VALLEY AROUND 525 PM...
CASHTON AND TUNNEL CITY AROUND 530 PM...
TOMAH AND JACKSON PASS AROUND 535 PM...
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING. HAIL UP TO QUARTER SIZED IS POSSIBLE IN
ADDITION TO DANGEROUS LIGHTNING.
THE WARNING FOR EASTERN LA CROSSE COUNTY WILL LIKELY BE CANCELLED
WELL EARLY...SINCE STORMS WILL MOVE OUT QUICKLY.
LAT...LON 4408 9104 4395 9105 4372 9091 4373 9032
4396 9031
$$
SHEA000 WWUS53 KARX 032223 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 523 PM CDT TUE JUL 3 2007 WIC063-032231- /O.CAN.KARX.SV.W.0067.000000T0000Z-070703T2315Z/ LA CROSSE WI- 523 PM CDT TUE JUL 3 2007 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LA CROSSE COUNTY IS CANCELLED... THUNDERSTORMS HAVE MOVED INTO MONROE COUNTY SO THE WARNING FOR LA CROSSE COUNTY HAS BEEN CANCELLED EARLY. LAT...LON 4406 9091 4372 9091 4373 9032 4396 9031 $$ WIC081-032315- /O.CON.KARX.SV.W.0067.000000T0000Z-070703T2315Z/ MONROE WI- 523 PM CDT TUE JUL 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR SOUTHERN MONROE COUNTY... AT 520 PM...TRAINED WEATHER SPOTTERS REPORTED PEA SIZE HAIL AND WIND GUSTS TO 45 MPH AT THE WALMART SUPERCENTER ON THE NORTHWEST SIDE OF SPARTA. THIS STORM WAS MOVING THROUGH SPARTA WHILE ANOTHER SEVERE THUNDERSTORM WAS AFFECTING THE FAR SOUTHERN PARTS OF MONROE COUNTY...EAST OF CASHTION. * THESE SEVERE THUNDERSTORMS WILL BE NEAR... TOMAH AND JACKSON PASS AROUND 530 PM... OIL CITY AND HIGHWAY 131 AND COUNTY A AROUND 535 PM... HOFFMAN CORNERS AND TUNNEL TRAIL CAMPGROUND AROUND 540 PM... KENDALL AND GLENDALE AROUND 545 PM... REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCED WARNING. LARGE HAIL IS THE MAIN THREAT THOUGH ALONG WITH DANGEROUS LIGHTNING. LAT...LON 4406 9091 4372 9091 4373 9032 4396 9031 $$ SHEA
000 WWUS53 KARX 032228 CCA SVSARX SEVERE WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE LA CROSSE WI 523 PM CDT TUE JUL 3 2007 WIC063-032231- /O.CAN.KARX.SV.W.0067.000000T0000Z-070703T2315Z/ LA CROSSE WI- 523 PM CDT TUE JUL 3 2007 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LA CROSSE COUNTY IS CANCELLED... THUNDERSTORMS HAVE MOVED INTO MONROE COUNTY SO THE WARNING FOR LA CROSSE COUNTY HAS BEEN CANCELLED EARLY. LAT...LON 4406 9091 4372 9091 4373 9032 4396 9031 $$ WIC081-032315- /O.CON.KARX.SV.W.0067.000000T0000Z-070703T2315Z/ MONROE WI- 523 PM CDT TUE JUL 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR SOUTHERN MONROE COUNTY... AT 520 PM...TRAINED WEATHER SPOTTERS REPORTED PEA SIZE HAIL AND WIND GUSTS TO 45 MPH AT THE WALMART SUPERCENTER ON THE NORTHWEST SIDE OF SPARTA. THIS STORM WAS MOVING THROUGH SPARTA WHILE ANOTHER SEVERE THUNDERSTORM WAS AFFECTING THE FAR SOUTHERN PARTS OF MONROE COUNTY...EAST OF CASHTON. * THESE SEVERE THUNDERSTORMS WILL BE NEAR... TOMAH AND JACKSON PASS AROUND 530 PM... OIL CITY AND HIGHWAY 131 AND COUNTY A AROUND 535 PM... HOFFMAN CORNERS AND TUNNEL TRAIL CAMPGROUND AROUND 540 PM... KENDALL AND GLENDALE AROUND 545 PM... REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCED WARNING. LARGE HAIL IS THE MAIN THREAT THOUGH ALONG WITH DANGEROUS LIGHTNING. LAT...LON 4406 9091 4372 9091 4373 9032 4396 9031 $$ SHEA
000 WWUS53 KARX 032232 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 532 PM CDT TUE JUL 3 2007 WIC081-032315- /O.CON.KARX.SV.W.0067.000000T0000Z-070703T2315Z/ MONROE WI- 532 PM CDT TUE JUL 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR SOUTHERN MONROE COUNTY... AT 528 PM...WIND GUSTS TO 45 MPH HAVE BEEN REPORTED IN THE LAKE TOMAH AREA NEAR THE CITY OF TOMAH. MINOR STREET FLOODING HAS BEEN REPORTED IN SPARTA. AT 525 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED EAST OF SPARTA...MOVING EAST AT 35 MPH. ANOTHER SEVERE STORM WAS JUST SOUTHWEST OF TOMAH...WHILE YET ANOTHER STORM WAS AROUND ONTARIO ALONG THE MONROE AND VERNON COUNTY LINE. * THESE SEVERE THUNDERSTORMS WILL BE NEAR... JACKSON PASS AND TUNNEL CITY AROUND 535 PM... TOMAH AND RIDGEVILLE AROUND 540 PM... OIL CITY AND HIGHWAY 131 AND COUNTY A AROUND 545 PM... TUNNEL TRAIL CAMPGROUND AND I 90 94 EXIT 48 AROUND 550 PM... HOFFMAN CORNERS AND MILL BLUFF STATE PARK AROUND 555 PM... REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCED WARNING. LARGE HAIL AND HEAVY RAIN ARE THE MAIN THREATS THOUGH. TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF WATER ON ROADWAYS AND LOCALIZED FLOODING. LAT...LON 4406 9091 4372 9091 4373 9032 4396 9031 $$ SHEA
000 WWUS53 KARX 032246 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 546 PM CDT TUE JUL 3 2007 WIC081-032315- /O.CON.KARX.SV.W.0067.000000T0000Z-070703T2315Z/ MONROE WI- 546 PM CDT TUE JUL 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR SOUTHERN MONROE COUNTY... AT 542 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG TO SEVERE THUNDERSTORMS FROM NEAR MELVINA THROUGH THE NORWALK AREA TO NEAR OAKDALE. THESE STORMS WERE MOVING SOUTHEAST AT 35 MPH AND MAY PRODUCE SOME LARGE HAIL AND DANGEROUS LIGHTNING. * THE SEVERE THUNDERSTORM WILL BE NEAR... HOFFMAN CORNERS AND TUNNEL TRAIL CAMPGROUND AROUND 550 PM... MILL BLUFF STATE PARK AND KENDALL AROUND 555 PM. REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCED WARNING. LARGE HAIL AND LOCALIZED FLOODING ARE THE MAIN THREATS. TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF WATER ON ROADWAYS AND LOCALIZED FLOODING. LAT...LON 4406 9091 4372 9091 4373 9032 4396 9031 $$ SHEA
000 WWUS53 KARX 032300 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 600 PM CDT TUE JUL 3 2007 WIC081-032315- /O.CON.KARX.SV.W.0067.000000T0000Z-070703T2315Z/ MONROE WI- 600 PM CDT TUE JUL 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR SOUTHERN MONROE COUNTY... AT 555 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG TO SEVERE THUNDERSTORMS OVER MUCH OF MONROE COUNTY... ALTHOUGH THE HEAVIEST RAIN AND GREATEST THREAT FOR LARGE HAIL IS NOW IN FAR SOUTH CENTRAL MONROE COUNTY...ABOUT 10 MILES EAST OF CASHTON. * THESE SEVERE THUNDERSTORMS WILL BE NEAR... TUNNEL TRAIL CAMPGROUND AND CLIFTON AROUND 605 PM... HOFFMAN CORNERS AND KENDALL AROUND 610 PM... GLENDALE AROUND 615 PM. REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCED WARNING. LARGE HAIL AND DANGEROUS LIGHTNING ARE THE MAIN THREATS. TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF WATER ON ROADWAYS AND LOCALIZED FLOODING. LAT...LON 4406 9091 4372 9091 4373 9032 4396 9031 $$ SHEA
000 WWUS53 KARX 032312 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 611 PM CDT TUE JUL 3 2007 WIC081-032320- /O.EXP.KARX.SV.W.0067.000000T0000Z-070703T2315Z/ MONROE WI- 611 PM CDT TUE JUL 3 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MONROE COUNTY EXPIRES AT 615 PM... THE STORMS WHICH PROMPTED THIS WARNING HAVE WEAKENED AND NO LONGER APPEAR CAPABLE OF PRODUCING SEVERE WEATHER. STORMS ARE STILL POSSIBLE THOUGH OVER THE NEXT FEW HOURS SO STAY INDOORS FROM THE LIGHTNING THREAT. OTHER SEVERE THUNDERSTORMS ARE STILL POSSIBLE THROUGH THE EVENING. A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT. LAT...LON 4406 9091 4372 9091 4373 9032 4396 9031 $$ SHEA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:40 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jul 3, 2:40 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 240 PM CDT TUE JUL 3 2007 .SHORT TERM...TONIGHT THROUGH FRIDAY ATTENTION FOCUSED ON CONVECTIVE POTENTIAL TONIGHT...WITH SEVERE CHANCES...RAIN POTENTIAL THROUGH THURSDAY...THEN A REBUILDING RIDGE. AREA CURRENTLY UNDER TORNADO WATCH 477. ACTIVE CONVECTION BLOSSOMING OVER AREA PER RADAR AND SATELLITE IMAGERY. SURFACE OBSERVATIONS INDICATE HUMID AIR POURING IN...WITH DEWPOINTS INTO THE LOWER 70S OVER THE WESTERN HALF OF THE FORECAST AREA AT 18Z. 12Z 03JULY07 MODEL SOLUTIONS SOMEWHAT IN AGREEMENT IN THE INITIAL PERIODS...BUT DIFFER FROM THURSDAY ON. NAM APPEARS TO PUT A BIT TOO MUCH EMPHASIS ON TRAILING SHORT WAVE ENERGY BY THEN. GFS CLOSER TO OTHER MODELS IN KEEPING THIS ENERGY WEAKER AND FURTHER NORTH AND EAST. FOR THIS AFTERNOON/EVENING...AMPLE CAPE BEING BUILT IN WARM AND HUMID AIRMASS...WITH CONVECTION PERCOLATING ACROSS THE FORECAST AREA. COULD SEE SOME OF THESE STORMS INTENSIFY TO SEVERE LEVELS...WITH HAIL AND STRONG WINDS THE MAIN THREATS. HOWEVER...DESPITE WEAK 0-6 KM BULK SHEAR...THERE IS AMPLE LOWER LEVEL SHEAR FOR ROTATING STORMS AND THE POTENTIAL FOR SOME SPIN-UPS. HENCE THE TORNADO WATCH. THE MAIN VORTICITY CENTER DRIVING THIS LOOKS TO MOVE ACROSS THE FORECAST AREA BY MIDNIGHT...TAKING THE BEST CHANCE OF CONVECTION ALONG WITH IT. HOWEVER...WEAKER SHORT WAVE ENERGY TRAILING IT...WITH REMNANT BOUNDARIES...WILL HANG ONTO CHANCES THROUGH THE NIGHT. SURFACE FRONT AND MOST SIGNIFICANT OF THE SHORT WAVE ENERGY LOOKS TO BE SOUTH AND EAST OF THE AREA BY WEDNESDAY. HOWEVER...STILL ANOTHER WEAK SHORT WAVE TROUGH IN THE NORTHWEST FLOW EXPECTED TO DROP INTO WISCONSIN ON WED...WHICH COULD STILL RESULT IN RAIN...ESPECIALLY OVER THE SOUTHEAST. FRONT AND FORCING FAR ENOUGH SOUTH BY WEDNESDAY NIGHT TO PRECLUDE THE NEED FOR ANY POP. ONE LAST SHORT WAVE TROUGH LOOKS TO ROTATE INTO THE WESTERN GREAT LAKES REGION FOR THURSDAY. STILL SOME RESIDUAL MOISTURE LINGERING... AND WITH THE ADVECTION OF COOLER AIR ALOFT COMING IN WITH THE WAVE... SOME CONVECTION IS POSSIBLE...ESPECIALLY OVER THE EASTERN HALF OF THE FORECAST AREA. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY THE MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT INITIALLY WITH RE- AMPLIFICATION OF THE WEST COAST UPPER RIDGE FOR THE LAST PART OF THE WEEK. BUT AS WE MOVE TOWARD SUNDAY...THE MODELS BEGIN TO DIVERGE AS THE RIDGE FLATTENS AGAIN IN RESPONSE TO SHORT WAVES MOVING THROUGH AND OVER IT. AS THIS FLATTENING OCCURS...A FRONTAL BOUNDARY WILL BEGIN TO SAG SOUTH TOWARD THE FORECAST AREA. HARD TO SAY JUST HOW FAST THIS WILL OCCUR...BUT AT THIS TIME...A MODEL BLEND WOULD SUGGEST THE FRONT WILL GET INTO CENTRAL MN BY MONDAY MORNING...BUT MAY TAKE ALL THE WAY UNTIL LATE TUESDAY TO GET THROUGH THE REGION. AS SUCH...WILL HAVE TO PLACE RAIN CHANCES IN THE FORECAST FROM SUNDAY THROUGH TUESDAY NIGHT. MW && .AVIATION... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED TO BE AROUND THE TAF SITES INTO THE EVENING HOURS. MVFR CEILINGS EXPECTED NEAR THE STORMS...BUT VISIBILITIES COULD BRIEFLY DROP TO IFR WITH SOME LOCALLY HEAVY DOWNPOURS. WIND GUSTS IN EXCESS OF 40 KNOTS AND HAIL WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. THE ACTIVITY IS EXPECTED TO DECREASE IN INTENSITY AND COVERAGE AFTER 01Z AS THE ACTIVITY SLIDES EAST AND SOUTHEAST AHEAD OF AN ADVANCING COLD FRONT. THE FRONT WILL SWITCH THE WINDS FROM THE SOUTHWEST AROUND TO THE NORTHWEST BUT SPEEDS EXPECTED TO REMAIN AROUND 10 KNOTS OR LESS. ONCE THE FRONT GOES THROUGH LOOK FOR VFR CONDITIONS TO RETURN. 04 && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. &&
Hazardous weather outlook, Jul 3, 3:02 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 302 PM CDT TUE JUL 3 2007 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-041100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 302 PM CDT TUE JUL 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER AREA OF THUNDERSTORMS MAY DEVELOP OVER THE SOUTHERN SECTIONS OF MINNESOTA AHEAD OF A COLD FRONT AND MOVE INTO THE AREA LATE THIS AFTERNOON AND EVENING. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. AN ISOLATE TORNADO WILL ALSO BE POSSIBLE. THE MAIN WINDOW FOR SEVERE WEATHER WILL BE FROM 5 PM TO 10 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES WILL LINGER INTO WEDNESDAY ACROSS MUCH OF THE AREA BEFORE THE FRONT CLEARS THE AREA. SEVERE WEATHER IS NOT EXPECTED...BUT DEADLY LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORM. A WEAK WEATHER SYSTEM ON THURSDAY MAY BRING A SMALL THUNDERSTORM THREAT AGAIN TO THE AREA...BUT THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS...WITH LIGHTNING THE MAIN THREAT. THE NEXT CHANCE FOR THUNDERSTORMS WILL DEVELOP AS A HOT AND HUMID AIRMASS OVERSPREADS THE AREA FOR THE WEEKEND...WITH THUNDERSTORM CHANCES INCREASING AS A FRONT INTERACTS WITH THIS AIRMASS ON SUNDAY. HEAT INDICES THIS WEEKEND MAY BECOME ELEVATED IF PROJECTED TEMPERATURE AND HUMIDITY FORECASTS VERIFY. STAY TUNED FOR FURTHER REFINEMENT ON THE WEEKEND FORECAST IN THE COMING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY STILL BE NECESSARY THIS AFTERNOON AND EVENING...PRIMARILY BETWEEN 5 PM AND 10 PM. SPOTTERS AND SPOTTER GROUPS ARE ENCOURAGED TO MONITOR THE LATEST STATEMENTS...WATCHES AND WARNINGS...IN PREPARATION FOR RAPID DEPLOYMENT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. 04
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 4:07 PM CDT | Severe Thunderstorm Warning | ARX | Trempealeau | 38 min |
| Jul 3, 5:12 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 33 min |
| Jul 3, 5:41 PM CDT | Tornado Warning | ARX | Vernon | 34 min |
| Jul 3, 6:42 PM CDT | Severe Thunderstorm Warning | ARX | Richland | 48 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.